# SDR USAA2011101700043

- Difficulty date: September 16, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: D54630052202
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT PYLON RECEPTACLE FITTING AT S679, BETWEEN RIB 4 TO RIB 5.  REPAIRED RECEPTACLE FITTING AT S679, BETWEEN RIB 4 TO RIB 5 IAW A320 SRM 54-51-12, FIGURE 201.
